Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Shiny skin with hair loss. What could be the reason?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6697 Questions
Question
My legs are very shiny with hair loss. My palliative nurse said nothing about this
Posted Thu, 23 May 2013 in Skin Hair and Nails
 
 
Answered by Dr. Shailja Puri 1 hour later
Hello,

Thanks for posting your query on XXXXXXX

Shiny skin with hair loss is seen in atrophic conditions of skin.
It is also a XXXXXXX associated with myxedema.

In order to know the exact cause of these features, you need to visit your doctor for clinical examination and relevant investigations.

If you have more queries, I will be glad to answer.
Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Follow-up: Shiny skin with hair loss. What could be the reason? 21 hours later
I have had three growths under my tongue two of which ffattened. I lost my gums overnight and many lines of ulcers could you tell me what this is
 
 
Answered by Dr. Shailja Puri 2 hours later
Hello and welcome again,

Presence of flattened growths under the tongue can be anything out of the multiple causes, like hyperplasia, benign or malignant growths.

To explain in simple words, it can be an overgrowth of the oral tissue. The origin, type of the growth can be determined by a clinical examination and relevant investigations.

Presence of ulceration on the gums can be apthous ulcers, ulcers due to trauma, etc.

A clinical examination is needed.

Consult your GP.

If you have more queries, I will be glad to answer.
Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor